Difficulty with T3 meds but very low T3 HELP
Hello - I hope someone here has some wisdom for me. I am suffering horrible hypo thyroid symptoms. My TSH was last around 1.8, My free T4 around the mid range or a little lower and My total T3 at 73 (normal began at 79 i think) I've had this low T3 for many months now. The problem is that oral T3 gives me such anxiety, heart palps, etc - I went on a compounded T3 and was slowly titrating up - it was great bc it was time released - but I've since broken out in a horrible rash with hives all the way up into my scalp - Not sure if the compounded T3 was the culprit or simply the hypothyroid (i was also diagnosed with Hashimoto's although my antibodies were only at around 26- I was told anything above 9 is considered positive however i see people with antibodies in the hundreds) - last tested my antibodies were gone - So i quit the compounded T3 (6.25mcg) and have gone back to Cytomel - to see if it helps the rash - rash has not dissipated but its only been 3 days but I feel HORRIBLE on the immediate release Cytomel - anxious, etc. and its a lower dose (5mcg in split doses) I'm not sure what to do.
I am also trying to taper from a Benzodiazepine - I took Klonipin for 5 years for sleep as directed by my Dr - he promised it was safe (i asked) I never once abused or took more than prescribed - never craved this drug or got high - but when i tried to get off - it has been hell - I know that these drugs cause lots of problems with thyroid and the HPA Axis - they moved me to Valium because it has a longer half life and can be tapered more easily but I've had nothing but problems since the move and I've read Valium can be harder on Thyroid
I'm considering going back to the Klonipin - I'm also on a Beta Blocker for Blood Pressure than can interfere with conversion and conversion seems to be my issue
Can anyone offer any assistance here? I'm a mess